# SDR SIMA951353

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe Pickup
- Part number: 3039242
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE TQ SURGE ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED NR 1 NH SENSOR, IAW PW MM (PROBE PULSE PICKUP).  COMPLETED SUCCESSFUL TEST FLIGHT AND RETURNED AIRCRAFT TO SERVICE.  (W)
